MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38275
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the catheter tip detached.An imager ii angiographic 4f catheter was selected for use in a fistuloplasty.When the catheter was removed from the brachial artery, the tip detached.There was no resistance when the catheter was removed.Surgical intervention was required to open the vessel to remove the tip.The procedure had already been completed before the tip detached.The patient was stable and no further complications were reported.
 
Additional Manufacturer Narrative
G1: mfr site state: (b)(6).Device eval by mfr: the returned product consisted of an imager ii catheter.25mm of tip was separated from the shaft.The separated ends appeared to be jagged as if the separation was do to tensile/ductile forces were applied.There were marks on the separated section which appeared to look like forceps imprints.A x-ray of the device was completed to see if there were any braids that were stretched.The reported tip separation was confirmed.
 
Event or Problem Description

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
TELEFLEX MEDICAL
unit 7 8 and 9
annacotty
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14003904
Report Number2134265-2022-03843
Device Sequence Number5090140
Product Code DQO
UDI-Device Identifier08714729404439
UDI-Public08714729404439
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model Number38275
Device Catalogue Number38275
Device Lot Number0000154624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale